MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one sample.The following data was provided (customer provided reference range: 0.7 to 1.48 ng/dl): initial result = >5 repeat result = 4.02 ng/dl repeated again after high-speed centrifuge = 3 ng/dl.Other result for patient tsh = 0.0 repeated x3 all 0.0 no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.An increase in complaints has been observed for lot 61281ud00, however, in-house performance testing was completed which indicates the product is performing as expected.A review of the device history record did not identify any non-conformances or deviations related to the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for architect free t4 reagent lot 61281ud00.
 
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one sample.The following data was provided (customer provided reference range: 0.7 to 1.48 ng/dl): initial result = >5 repeat result = 4.02 ng/dl repeated again after high speed centrifuge = 3 ng/dl other result for patient tsh = 0.0 repeated x3 all 0.0 no impact to patient management was reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20278630
Report Number3005094123-2024-00488
Device Sequence Number7453904
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)250219(10)61281UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Catalogue Number07K65-29
Device Lot Number61281UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6) ; ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexUnknown